# SDR SWAA2022110358849

- Difficulty date: October 11, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 74,242 hours, 44,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL IRSS 236 AT LT WING 2022-576431 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL IRSS 236 AT LT WINGL IAW B737-700 SRM 51-40-02 AND DWG 115A2001; SHEET 1; REV B SEE INDIVIDUAL;[02] STEP 1 CORRECTED. REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL IRSS 236 AT LT WINGL IAW B737-700 SRM 51-40-02 AND DWG 115A2001; SHEET 1; REV B. SEE INDIVIDUAL SIGNS-OFF BELOW.;[03] CORRECTIVE ACTION STEP 2 CERTIFIED
